I'm taking microgestin Fe 1/20 & my period always comes when I'm taking the brown inactive pills, it already has come on time this month but after having un proteced sex there was a small amount of blood when I went to the bathroom then later that day it was like a full period and has been for 3 going on 4 days now.. and I am taking antibiotics, should I be worried that I'm pregnant?
The internet has done you no favors convincing you girls that bleeding is a sign of pregnancy. It is not. Our bodies aren't run by computers and will do things strange sometimes. All it takes is some small changes. In your case you are on antibiotics. This has decreased the effect of the pill. Yes you need to use a condom when you are on antibiotics. There is a risk of pregnancy because of the antibiotic. You should use one until you are off antibiotics for a week. However it seems so far you're not pregnant.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2013 • 1 answer
Posted 25 Oct 2014 • 1 answer
Posted 13 Jan 2016 • 0 answers
Posted 23 Feb 2016 • 0 answers
Posted 8 Jun 2016 • 0 answers